| Model Number |
REACT-71 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the patient had intracranial posterior circulation thrombosis.React-71 was used as a support for the intracranial thrombectomy stent sfr4-4-40-10.The 105-50810153 microcatheter with the guidance of the guidewire in place into the blood supply artery.The hand-push angiography was used to find the right angle.When the guide wire was placed in place under the road map, it was found that the stent mesh was damaged when it was pulled back, which made the stent unable to be pulled back and caused the stent to be kinked.Then all pathways were pulled out of the body.There was stent damage during the procedure.The proximal end of the stent, the wire was broken.Resistance occurred.No patient symptoms or further complications were reported as a result of this event.The device and any accessories were prepared as indicated in the ifu.The patient was undergoing surgery for treatment of a large artery occlusion.It was noted the patient's vessel tortuosity was severe.Stroke onset to reperfusion time was 5 hours.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the resistance was in the middle of the catheter.A continuous saline flush had been administered and maintained as indicated in the ifu.